Advertisement

Ukrainian Mathematical Journal

, Volume 66, Issue 1, pp 16–29 | Cite as

On the Boundary Behavior of One Class of Mappings in Metric Spaces

  • E. S. Afanas’eva
Article

We study the problem of extension to the boundary of continually ring Q-homeomorphisms relative to a p-module between continual domains in metric spaces with measures and formulate the conditions for the function Q and the boundaries of domains under which every continually ring Q-homeomorphism admits a continuous or homeomorphic extension to the boundary. The accumulated results yield, in particular, important applications to fractals in ℝ n , n ≥ 2.

Keywords

Topological Space Neighborhood Versus Quasiconformal Mapping Hausdorff Measure Boundary Behavior 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. Iwaniec, P. Koskela, and J. Onninen, “Mappings of finite distortion: Compactness,” Ann. Acad. Sci. Fenn. Math., 27, No. 2, 391–417 (2002).zbMATHMathSciNetGoogle Scholar
  2. 2.
    P. Koskela and J. Onninen, “Mappings of finite distortion: Capacity and modulus inequalities,” J. Reine Angew. Math., 599, 1–26 (2006).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, Moduli in Modern Mapping Theory, Springer, New York (2009).zbMATHGoogle Scholar
  4. 4.
    J. Onninen, Mappings of Finite Distortion: Continuity, Dissertation, Jyvaskyla (2002).Google Scholar
  5. 5.
    K. Rajala, Mappings of Finite Distortion: Removable Singularities, Dissertation, Jyvaskyla (2003).Google Scholar
  6. 6.
    C. J. Bishop, V. Ya. Gutlyanskii, O. Martio, and M. Vuorinen, On Conformal Dilatation in Space, Preprint No. 256, University of Helsinki, Helsinki (2000).Google Scholar
  7. 7.
    C. J. Bishop, V. Ya. Gutlyanskii, O. Martio, and M. Vuorinen, “On conformal dilatation in space,” Int. J. Math. Sci., 22, 1397–1420 (2003).CrossRefMathSciNetGoogle Scholar
  8. 8.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, “On Q-homeomorphisms,” Ann. Acad. Sci. Fenn., Ser. A1, 30, No. 1, 49–69 (2005).zbMATHMathSciNetGoogle Scholar
  9. 9.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, “Q-homeomorphisms,” Contemp. Math., 364, 193–203 (2004).CrossRefMathSciNetGoogle Scholar
  10. 10.
    T. Iwaniec and G. Martin, Geometrical Function Theory and Non-Linear Analysis, Clarendon Press, Oxford (2001).Google Scholar
  11. 11.
    A. Golberg, “Differential properties of (α,Q)-homeomorphisms,” in: Proceedings of the 6th International ISAAC Congress “Further Progress in Analysis,” World Scientific, Hackensack (2009), pp. 218–228.CrossRefGoogle Scholar
  12. 12.
    A. Golberg, “Integrally quasiconformal mappings in space,” in: Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, Vol. 7, No. 2 (2010), pp. 53–64.Google Scholar
  13. 13.
    F. W. Gehring, “Rings and quasiconformal mappings in space,” Trans. Amer. Math. Soc., 103, 353–393 (1962).CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    V. Ryazanov, U. Srebro, and E. Yakubov, “The Beltrami equation and ring homeomorphisms,” Ukr. Mat. Vestn., 4, No. 1, 97–115 (2007).MathSciNetGoogle Scholar
  15. 15.
    V. I. Ryazanov and E. A. Sevost’yanov, “Equicontinuous classes of ring Q-homeomorphisms,” Sib. Mat. Zh., 48, No. 6, 1361–1376 (2007).CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    V. Ryazanov, U. Srebro, and E. Yakubov, “On strong solutions of the Beltrami equations,” Complex Variables Elliptic Equat., 55, No. 1-3, 219–236 (2010).CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    V. Ryazanov, U. Srebro, and E. Yakubov, “To strong ring solutions of the Beltrami equations,” Uzbek. Math. J., No. 1, 127–137 (2009).Google Scholar
  18. 18.
    V. Gutlyanskii, V. Ryazanov, U. Srebro, and E. Yakubov, The Beltrami Equation: a Geometric Approach, Springer, New York (2012).CrossRefGoogle Scholar
  19. 19.
    E. S. Afanas’eva, V. I. Ryazanov, and R. R. Salimov, “On mappings in the Orlicz–Sobolev classes on Riemannian manifolds,” Ukr. Mat. Vestn., 8, No. 3, 319–342 (2011).Google Scholar
  20. 20.
    R. R. Salimov, “Estimation of measure for the image of a ball,” Sib. Mat. Zh., 53, No. 4, 920–930 (2012).CrossRefMathSciNetGoogle Scholar
  21. 21.
    E. S. Smolovaya, “Boundary behavior of ring Q-homeomorphisms in metric spaces,” Ukr. Mat. Zh., 62, No. 5, 682–689 (2010); English translation: Ukr. Math. J., 62, No. 5, 785–793 (2010).CrossRefMathSciNetGoogle Scholar
  22. 22.
    V. Ryazanov and P. Salimov, “Weakly plane spaces and boundaries in the mapping theory,” Ukr. Mat. Vestn., 4, No. 2, 199–234 (2007).MathSciNetGoogle Scholar
  23. 23.
    N. Bourbaki, General Topology. Main Structures [Russian translation], Nauka, Moscow (1969).Google Scholar
  24. 24.
    K. Kuratowski, Topology, Vol. 2, Academic Press, New York (1969).Google Scholar
  25. 25.
    G. T. Whyburn, Analytic Topology, American Mathematical Society, Providence (1942).zbMATHGoogle Scholar
  26. 26.
    W. Hurewicz and H. Wallman, Dimension Theory, Princeton University Press, Princeton (1948).zbMATHGoogle Scholar
  27. 27.
    B. Fuglede, “Extremal length and functional completion,” Acta Math., 98, 171–219 (1957).CrossRefzbMATHMathSciNetGoogle Scholar
  28. 28.
    J. Heinonen, Lectures on Analysis on Metric Spaces, Springer, New York (2001).CrossRefzbMATHGoogle Scholar
  29. 29.
    A. A. Ignat’ev and V. I. Ryazanov, “Finite mean oscillation in the theory of mappings,” Ukr. Mat. Vestn., 2, No. 3, 395–417 (2005).zbMATHMathSciNetGoogle Scholar
  30. 30.
    H. Federer, Geometric Measure Theory, Springer, New York (1969).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • E. S. Afanas’eva
    • 1
  1. 1.Institute of Applied Mathematics and MechanicsUkrainian National Academy of SciencesDonetskUkraine

Personalised recommendations